User menu

Periodic-solutions of Some Forced Lienard Differential-equations At Resonance

Bibliographic reference Mawhin, Jean ; Ward, JR.. Periodic-solutions of Some Forced Lienard Differential-equations At Resonance. In: Archiv der Mathematik, Vol. 41, no. 4, p. 337-351 (1983)
Permanent URL http://hdl.handle.net/2078.1/56443
  1. S. H. Chang, Periodic solutions of certain second order nonlinear differential equations. J. Math. Anal. Appl.49, 263?266 (1975).
  2. C. P.Gupta, On functional equations of Fredholm and Hammerstein type with applications to existence of periodic solutions of certain ordinary differential equations. J. Integral Equations, to appear.
  3. A. C. Lazer, On Schauder's fixed point theorem and forced second order nonlinear oscillations. J. Math. Anal. Appl.21, 421?425 (1968).
  4. M. Martelli, On forced nonlinear oscillations. J. Math. Anal. Appl.69, 456?504 (1979).
  5. M. Martelli andJ. D. Schuur, Periodic solutions of Liénard type second-order ordinary differential equations. Tohoku Math. J.32, 201?207 (1980).
  6. J. Mawhin, An extension of a theorem of A. C. Lazer on forced nonlinear equations. J. Math. Anal. Appl.40, 20?29 (1972).
  7. J. Mawhin, Topological Degree Methods in Nonlinear Boundary Value Problems. CBMS Conference in Math., Vol.40, Amer. Math. Soc., Providence, R. I., 1970.
  8. J.Mawhin and J. R.Ward, Jr., Nonuniform nonresonance conditions at the first two eigenvalues for periodic solutions of forced Liénard and Duffing equations. To appear.
  9. R. Reissig, Schwingungssätze für die verallgemeinerte Liénardsche Differentialgleichung. Abh. Math. Sem. Univ. Hamburg44, 45?51 (1975).
  10. Reißig Rolf, Continua of Periodic Solutions of the Liénard Equation, Constructive Methods for Nonlinear Boundary Value Problems and Nonlinear Oscillations (1979) ISBN:9783764310981 p.126-133, 10.1007/978-3-0348-6283-7_9
  11. R. Reissig, Periodic solutions of a second order differential equations including a onesided restoring term. Arch. Math.33, 85?90 (1979).
  12. K. Schmitt, Periodic solutions of a forced nonlinear oscillator involving a one sided restoring force. Arch. Math.31, 70?73 (1978).
  13. J. R. Ward, Jr., Asymptotic conditions for periodic solutions of ordinary differential equations. Proc. Amer. Math. Soc.81, 415?420 (1981).
  14. J. R. Ward, Jr., Periodic solutions for systems of second order ordinary differential equations. J. Math. Anal. Appl.81, 92?98 (1981).